Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The foundations for an extension of differential algebra


Author: H. F. Kreimer
Journal: Trans. Amer. Math. Soc. 111 (1964), 482-492
MSC: Primary 12.80
MathSciNet review: 0159818
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12.80

Retrieve articles in all journals with MSC: 12.80


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1964-0159818-8
PII: S 0002-9947(1964)0159818-8
Article copyright: © Copyright 1964 American Mathematical Society